# SDR USAABB00050

- Difficulty date: March 30, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - FOUND FLOOR LEVEL EMERGENCY LIGHTS INOPERATIVE AT ROWS 9, 13, 18, 23, 26, 29 AND 33.  MAINTENANCE REPLACED THE BATTERIES.  (M)
